# SDR ZLWA20110421001

- Difficulty date: April 18, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N214ML
- Make and model: Beech B300
- Aircraft serial: FL475
- Aircraft time: 1,475 hours, 1,393 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Part time: 1,475 hours, 1,393 cycles
- Component: Flap
- Component part number: 101160001676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP TOP SKIN CHAFED BY INBD EDGE OF WING LOCKER.  INSUFFICIENT CLEARANCE ALLOWED FOR CONTACT BETWEEN THE INBD BOTTOM EDGE OF THE WING LOCKER AND THE UPPER SKIN OF THE FLAP RESULTING IN 80 PERCENT LOSS OF THE MATERIAL ON THE TOP OF THE FLAP. THE CHAFING WAS ALONG A LINE FWD TO AFT ABOUT 14" LONG WHERE THE INBD LOWER EDGE OF THE WING LOCKER WAS CONTACTING THE FLAP SKIN.
